Advanced search
1 file | 107.89 KB Add to list

A characterization of the property of orthomonotonicity

Author
Organization
Abstract
In this letter, a characterization of the property of orthomonotnoicity for aggregation functions for multidimensional data is provided.
Keywords
Aggregation, multidimensional data, orthomonotonicity, shifted weighted sums

Downloads

  • (...).pdf
    • full text (Published version)
    • |
    • UGent only
    • |
    • PDF
    • |
    • 107.89 KB

Citation

Please use this url to cite or link to this publication:

MLA
Perez Fernandez, Raul, et al. “A Characterization of the Property of Orthomonotonicity.” IEEE TRANSACTIONS ON FUZZY SYSTEMS, vol. 29, no. 9, 2021, pp. 2828–2828, doi:10.1109/tfuzz.2020.3006613.
APA
Perez Fernandez, R., De Baets, B., Gagolewski, M., & Salamanca, J. J. (2021). A characterization of the property of orthomonotonicity. IEEE TRANSACTIONS ON FUZZY SYSTEMS. https://doi.org/10.1109/tfuzz.2020.3006613
Chicago author-date
Perez Fernandez, Raul, Bernard De Baets, Marek Gagolewski, and Juan Jesus Salamanca. 2021. “A Characterization of the Property of Orthomonotonicity.” IEEE TRANSACTIONS ON FUZZY SYSTEMS. https://doi.org/10.1109/tfuzz.2020.3006613.
Chicago author-date (all authors)
Perez Fernandez, Raul, Bernard De Baets, Marek Gagolewski, and Juan Jesus Salamanca. 2021. “A Characterization of the Property of Orthomonotonicity.” IEEE TRANSACTIONS ON FUZZY SYSTEMS. doi:10.1109/tfuzz.2020.3006613.
Vancouver
1.
Perez Fernandez R, De Baets B, Gagolewski M, Salamanca JJ. A characterization of the property of orthomonotonicity. Vol. 29, IEEE TRANSACTIONS ON FUZZY SYSTEMS. 2021. p. 2828–2828.
IEEE
[1]
R. Perez Fernandez, B. De Baets, M. Gagolewski, and J. J. Salamanca, “A characterization of the property of orthomonotonicity,” IEEE TRANSACTIONS ON FUZZY SYSTEMS, vol. 29, no. 9. pp. 2828–2828, 2021.
@misc{8718985,
  abstract     = {{In this letter, a characterization of the property of orthomonotnoicity for aggregation functions for multidimensional data is provided.}},
  author       = {{Perez Fernandez, Raul and De Baets, Bernard and Gagolewski, Marek and Salamanca, Juan Jesus}},
  issn         = {{1063-6706}},
  keywords     = {{Aggregation,multidimensional data,orthomonotonicity,shifted weighted sums}},
  language     = {{eng}},
  number       = {{9}},
  pages        = {{2828--2828}},
  series       = {{IEEE TRANSACTIONS ON FUZZY SYSTEMS}},
  title        = {{A characterization of the property of orthomonotonicity}},
  url          = {{http://dx.doi.org/10.1109/tfuzz.2020.3006613}},
  volume       = {{29}},
  year         = {{2021}},
}

Altmetric
View in Altmetric